MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ENDOMAT SELECT

KARL STORZ SE & CO. KG ENDOMAT SELECT
Model Number UP210
Medical Device Problem Codes Problem with Software Installation (3013); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the endomat select didn't have adequate suction during a procedure.The procedure could not be continued and the case was suspended.No death or (unanticipated) serious deterioration in state of health reported.Since the surgery was suspended, the case is deemed as reportable.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.Internal karl storz reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in section d4.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The item in question was returned to the manufacturer.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: during investigation of the claimed endomat select it was found, that only the license up602 is installed.This license does not include suction procedures.The root cause for this incident is the misunderstanding of the user what the endomat select could do, respectively what software licenses are required for which procedure.For that reason, the customer did an "off label use" because he presumably did not know the function of the software license in detail.Correction to the severity of this report: the evaluation of reportability has changed to not reportable.Changes can be seen in section b1 and h1.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ENDOMAT SELECT
Common Device Name
ENDOMAT SELECT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key18857845
Report Number9610617-2024-00060
Device Sequence Number14284118
Product Code HIG
UDI-Device Identifier04048551376041
UDI-Public4048551376041
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUP210
Device Catalogue NumberUP210
Device Lot NumberNO04657
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer03/19/2024
05/21/2024
08/01/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/10/2024
05/29/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown